Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am 55 years old man. I started having pain in Left Arm Elbow

I am having Pins and needles for the last 1 month. I am Male, my age is 55. I started having pain in Left Arm Elbow and went to cardiologist and he said it has nothing to do with heart and seems Mustle related I still have slight pain in Elbow and if I message or take Motrin then less pain in Arm. I did blood work/ urine test and everything is Normal but CO2 is 20 LO,E-GFR is 51, Folic Acid is 20 High,Vitamin B12 level is 754,250H,Vitamin D level is 19 Low. CRP is: 0.22 CPK Total is146. Doctor says he days not see anything abnormal. Please advice
Asked On : Sun, 20 Feb 2011
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

U have been worked up very well for the condition u r suffering from. Get your sugar levels checked, if that is also normal then take pregab 75 mg once daily for 6 weeks

Have a healthy living
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor